Error analysis for a monolithic discretization of coupled Darcy and Stokes problems. Girault, V., Kanschat, G., & Rivière, B. Journal of Numerical Mathematics, 22(2):109–142, 2014.
bibtex   
@Article{GiraultKanschatRiviere2014,
  Title                    = {Error analysis for a monolithic discretization of coupled Darcy and Stokes problems},
  Author                   = {Girault, Vivette and Kanschat, Guido and Rivi{\`e}re, B{\'e}atrice},
  Journal                  = {Journal of Numerical Mathematics},
  Year                     = {2014},
  Number                   = {2},
  Pages                    = {109–142},
  Volume                   = {22}
}

Downloads: 0